# SDR CALA2019110981933

- Difficulty date: November 8, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 28,812 hours, 3,496 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 783Z25105
- Condition: Cracked
- Location: Left Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT FUEL TANK INCREASE OVER 1000 LBS ABOVE  WITH FUEL IN CENTER TANK ACPTEST PER MM 28-21-00-12A-364A-A NO FAULTS NOTED. RUNNING ALL 6 PUMPS FOUNND THAT WITHIN 6 MINUTES 100 LBS XFERED TO LEFT TANK AFTER 60 MINUTES 500 LBS XFERED TO LEFT TANK. CHECKING FLEET TEAM DIGEST ATA 2822-21 (787 FTD 28-18001) POSSIBLE MANIFOLD CRACKS REPLACED FUEL MANIFOLD ITEM 235 REF LOG PAGE 7357969 FOR WORK PERFORMED. REQUIRES OPS AND LEAK CHECK. OPERATED ALL PUMPS WITH CROSSFEED OPEN WITH NO FUEL MOVMENT FRO M CENTER OR RT TANK TO LT IN 30 MIN.
